# SDR CNMA20110033

- Difficulty date: June 27, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N378AX
- Make and model: Boeing 767-33A
- Aircraft serial: 28147
- Aircraft time: 65,593 hours, 8,957 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101656306
- Part serial: PD0152
- Condition: Binding
- Location: Rt Overwing
- Part time: 3,524 hours, 655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE AFT UPPER CORNER JAMBING AND BINDING.  EVALUATION: SLIDE ON DOOR UPPER AFT CORNER IS GETTING STUCK ON DOOR LATCH ACTUATOR. R & R SLIDE PACK ASSEMBLY DUE TO BEING IMPROPERLY PACKED.
